# SDR DALA2022112807552

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 16,477 hours, 11,053 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2511748) DURING INSPECTION FOUND STA 947.5 FLOOR BEAM IS CORRODED AT MULTIPLE AREAS BETWEEN LBL24 & RBGL50 WL 208.1. REPAIRED FLOOR BEAM UPPER T-CHORD AT STA 947.5 PER B737-900 SRM 53-70-51-2R-5.
